Jump to content

Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!



  • Please log in to reply
1 reply to this topic

#1 imagine2


    Bronze Member

  • Members
  • PipPip
  • 28 posts
  • Location:ny

Posted 20 October 2009 - 08:43 AM

Good afternoon everyone,

I finially decided today that enough is enough, and called my rheumatologist for a pain medication. He prescribed Relafen. Has any one here taken it, and if so, how were the side effects, and did it help. Thanks for any input, I hate taking medication but just can't deal with the pain any more.

Wishing you all well,

#2 Sweet


    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,890 posts

Posted 20 October 2009 - 03:23 PM

Hi Robin,

Relafen has been around for a very long time. It's an non steroidal anti-inflammatory. It works very well. Like any anti-inflammatory sometimes it can upset your stomach so take it with a little food. Also remember to be careful about taking any medications such as Ibuprofen, and other name brand drugs like Ibuprofen while you are taking the Relafen because they basically have the same ingredient and you don't want to take too much.

Let us know you it works for you. :)
Warm and gentle hugs,

ISN Support Specialist
International Scleroderma Network (ISN)